# SDR DHLA201100028

- Difficulty date: January 18, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 91,953 hours, 25,776 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER PANEL DELAMINATED AND HOLES ELONGATED (STA XW 0.000 - 47.000) R & R RT WING UPPER PANEL (STA XW 0.000 - 47.000) IAW SRM 51-3-0, SRM 51-3-1 (TORQUE).
